Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorHodgson, Jonathan David Brockie
dc.contributor.authorNeukirch, Thomas
dc.date.accessioned2015-09-16T11:10:01Z
dc.date.available2015-09-16T11:10:01Z
dc.date.issued2015
dc.identifier.citationHodgson , J D B & Neukirch , T 2015 , ' On the theory of translationally invariant magnetohydrodynamic equilibria with anisotropic pressure and magnetic shear ' , Geophysical and Astrophysical Fluid Dynamics , vol. 109 , no. 5 , pp. 524-537 . https://doi.org/10.1080/03091929.2015.1081188en
dc.identifier.issn0309-1929
dc.identifier.otherPURE: 207747565
dc.identifier.otherPURE UUID: cc73f075-b69d-4b82-8dad-cc5dfd100e03
dc.identifier.otherScopus: 84942294142
dc.identifier.otherORCID: /0000-0002-7597-4980/work/34032283
dc.identifier.otherWOS: 000369624000004
dc.identifier.urihttp://hdl.handle.net/10023/7484
dc.descriptionFunding: STFC Doctoral Training Grant ST/K502327/1 (Jonathan Hodgson) and STFC Consolidated Grant ST/K000950/1 (Thomas Neukirch)en
dc.description.abstractWe present an improved formalism for translationally invariant magnetohydrodynamic equilibria with anisotropic pressure and currents with a field aligned component. The derivation of a Grad-Shafranov type equation is given along with a constraint which links the shear field to the parallel pressure. The difficulties of the formalism are discussed and various methods of circumventing these difficulties are given. A simple example is then used to highlight the methods and difficulties involved.
dc.language.isoeng
dc.relation.ispartofGeophysical and Astrophysical Fluid Dynamicsen
dc.rights© 2015 The Author(s). Published by Taylor & Francis. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.en
dc.subjectMagnetohydrodynamicsen
dc.subjectMagnetohydrodynamic equilibriaen
dc.subjectAnisotropic pressureen
dc.subjectMagnetic shearen
dc.subjectQA Mathematicsen
dc.subjectQC Physicsen
dc.subjectNDASen
dc.subjectBDCen
dc.subject.lccQAen
dc.subject.lccQCen
dc.titleOn the theory of translationally invariant magnetohydrodynamic equilibria with anisotropic pressure and magnetic shearen
dc.typeJournal articleen
dc.description.versionPublisher PDFen
dc.contributor.institutionUniversity of St Andrews.Applied Mathematicsen
dc.contributor.institutionUniversity of St Andrews.School of Mathematics and Statisticsen
dc.identifier.doihttps://doi.org/10.1080/03091929.2015.1081188
dc.description.statusPeer revieweden


This item appears in the following Collection(s)

Show simple item record